On the theory of quadratic mappings in Banach spaces
Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1290-1292
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_6_a1,
author = {A. V. Arutyunov},
title = {On the theory of quadratic mappings in {Banach} spaces},
journal = {Doklady Akademii Nauk},
pages = {1290--1292},
year = {1990},
volume = {314},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a1/}
}
A. V. Arutyunov. On the theory of quadratic mappings in Banach spaces. Doklady Akademii Nauk, Tome 314 (1990) no. 6, pp. 1290-1292. http://geodesic.mathdoc.fr/item/DAN_1990_314_6_a1/